MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA LP MONOAXIAL SCREW 6.5 X 40MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-SWITZERLAND XIA LP MONOAXIAL SCREW 6.5 X 40MM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 03820640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 01/20/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by that during aqua gym the metal side plate was broken.Also, the head of a screw was broken to mono axial screm with the same movement.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment.Results: the customer reported event was confirmed via a visual inspection of the device.Visual inspection confirmed the presence of beach marks, which are consistent with fatigue fracture.No relevant manufacturing issues were identified during record review for the corresponding lot.Conclusion: the most likely cause of the customer reported event is a fatigue of the device due to prolonged implantation.
 
Event or Problem Description

Brand Name
XIA LP MONOAXIAL SCREW 6.5 X 40MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key5439625
Report Number3005525032-2016-00018
Device Sequence Number16204897
Product Code NKB
UDI-Device Identifier04546540148902
UDI-Public04546540148902
Combination Product (Y/N)N
PMA/510(K) Number
K013823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number03820640
Device Lot NumberA71891
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/04/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/16/2016
Supplement Report FDA Received Date08/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;